# SDR IXXA20230909001

- Difficulty date: September 9, 2023
- Submitted: September 9, 2023
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 68,406 hours, 24,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING REPAIR AND RE-ACCOMPLISH ON FUSELAGE SKIN AT APU COMPARTMENT RIGHT SIDE LOWER CUT OUT FORWARD SIDE STA.1885.2 - 1920. WL.225.51 PRE EO CONRTROL # 23151-1.
